MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. OES CYSTONEPHROFIBERSCOPE

SHIRAKAWA OLYMPUS CO., LTD. OES CYSTONEPHROFIBERSCOPE
Model Number CYF-5
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer returned the oes cystonephrofiberscope for a separate issue.During the initial evaluation of the device it was observed that the bending section cover glue was missing.No patient involvement.
 
Additional Manufacturer Narrative
Based on the final investigation of the device the initial evaluation findings were confirmed.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: stress.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.

Brand Name
OES CYSTONEPHROFIBERSCOPE
Common Device Name
CYSTONEPHROFIBERSCOPE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50951656
Report Number3002808148-2026-34409
Device Sequence Number9499395
Product Code FAJ
UDI-Device Identifier04953170411144
UDI-Public04953170411144
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K221690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCYF-5
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/08/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown